# SDR 4DPA2024122600001

- Difficulty date: December 26, 2024
- Submitted: December 30, 2024
- Operation: Air carrier
- Aircraft: N914JX
- Make and model: Emb EMB-145LR
- Aircraft serial: 145595
- Aircraft time: 44,114 hours, 33,848 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Unit
- Part number: 355022003
- Part serial: 1316
- Condition: Failed
- Location: Mlg
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED- AFTER ROTATION ON TAKEOFF, THE MASTER CAUTION SOUNDED WITH AN ASSOCIATED LIGHT LG AIR/GND FAIL. CREW HAD NOT EVEN ATTEMPTED TO RAISE THE GEAR YET. WHILE CONTINUING THE CLIMB TO OUR INITIAL ALTITUDE OF 4000 FEET, THE MASTER WARNING AUDIO WAS CONTINUALLY SOUNDING OFF WITH, TRIM AND FLAPS AUDIO. CREW RAN THE QRH. AUDIO CONTINUED EVEN AFTER FLAPS WERE RETRACTED. AUDIO SUBSIDED ONCE LEVEL OFF AT 4000 FEET. CREW RETURNED TO WEST PALM BEACH AND DURING LANDING THE THRUST REVERSERS WOULD NOT DEPLOY, THE GROUND SPOILERS DID NOT ACTIVATE AND THERE WAS BRAKE DEGRADATION. STEERING STILL WORKED. WHEN FLIGHT ATTENDANT OPENED THE MAIN CABIN DOOR, THE AIRCRAFT FELT AS IF IT WAS STILL PRESSURIZED AT ALTITUDE. THE MASTER WARNING AUDIO SOUNDED AND CREW RECEIVED AN MAIN DOOR OPN WARNING LIGHT. CORR ACTION- MX TROUBLESHOT BY VIA DOWNLOADED CMC/ FADEC FILES AND FORWARDED TO OPERATOR REMOVED LEGU AND INSTALLED A CUSTOMER SUPPLIED REPAIRED LEGU PERFORMED OPS CHECK - OPS CHECKED NORMAL.
